Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 172, NWS Dodge City, KS

July 10, 2009Clark County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 10, 2009, 10:10 PM CDT for Clark County, Meade County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2009, 10:10 PM CDT (03:10 UTC)
Expired
Jul 10, 2009, 10:48 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Clark County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 49 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 10:15 PM CDTHAIL 111 E Meade, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3259 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
2348 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 110310
SVRDDC
KSC025-119-110415-
/O.NEW.KDDC.SV.W.0172.090711T0310Z-090711T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1010 PM CDT FRI JUL 10 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLARK COUNTY IN SOUTHWEST KANSAS.
  EAST CENTRAL MEADE COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1115 PM CDT

* AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THIS
  STORM WAS LOCATED 19 MILES WEST OF CLARK STATE LAKE...OR 8 MILES
  SOUTHEAST OF FOWLER...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARK STATE LAKE...
  RURAL RESIDENCES OF CENTRAL CLARK AND EASTERN MEADE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3743 9974 3718 9972 3718 10016 3739 10019
TIME...MOT...LOC 0310Z 262DEG 21KT 3729 10007

$$

KRUSE
2 follow-up statements
000 
WWUS53 KDDC 110337
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1037 PM CDT FRI JUL 10 2009

KSC119-110347-
/O.CAN.KDDC.SV.W.0172.000000T0000Z-090711T0415Z/
MEADE KS-
1037 PM CDT FRI JUL 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEADE COUNTY IS
CANCELLED...

LAT...LON 3741 9975 3718 9972 3725 10003 3740 10003
TIME...MOT...LOC 0337Z 262DEG 21KT 3732 9995

$$

KSC025-110415-
/O.CON.KDDC.SV.W.0172.000000T0000Z-090711T0415Z/
CLARK KS-
1037 PM CDT FRI JUL 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL CLARK COUNTY...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 11 MILES
SOUTHWEST OF CLARK STATE LAKE...OR 9 MILES SOUTH OF MINNEOLA...MOVING
EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3741 9975 3718 9972 3725 10003 3740 10003
TIME...MOT...LOC 0337Z 262DEG 21KT 3732 9995

$$

KRUSE
000 
WWUS53 KDDC 110348
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1048 PM CDT FRI JUL 10 2009

KSC025-110358-
/O.CAN.KDDC.SV.W.0172.000000T0000Z-090711T0415Z/
CLARK KS-
1048 PM CDT FRI JUL 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARK COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER CENTRAL CLARK COUNTY.

LAT...LON 3741 9975 3718 9972 3725 10003 3740 10003
TIME...MOT...LOC 0348Z 262DEG 21KT 3733 9987

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:14 PM CDT, 6 hours 56 minutes earlier.

Area forecast discussion, Jul 10, 3:14 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
314 PM CDT FRI JUL 10 2009

.DISCUSSION...

DAYS 1-2...

UPPER HIGH REMAINS OVER THE TEXAS PANHANDLE AS A SERIES OF UPPER
WAVES EMBEDDED IN THIS FLOW ROTATES AROUND THIS SYSTEM. ONE OF
THESE WAVES CROSSED OUR CWA EARLIER THIS MORNING AND ONLY RECENTLY
DID IT EXIT THE AREA. TO OUR SW OUR NEXT UPPER WAVE WAS CROSSING
ERN NEW MEXICO AND BY EVENING IT IS PROGGED TO BE MOVING INTO SE
CO/SW KS. AHEAD OF THIS WAVE SFC ANALYSIS INDICATED A FRONT WAS
LOCATED NEAR THE OK BORDER WITH TEMPS AHEAD OF THIS FRONT RANGING
FROM 102 TO 115. ALTHOUGH WARM AIR ALOFT IS STILL PRESENT IN THIS
REGION THESE TEMPS ARE GETTING HOT ENOUGH TO BREAK OUR MID LVL
CAP. ABOVE THIS CAP THE LAPSE RATES RANGED FROM 8-9C/KG AND WITH
THIS NEXT SYSTEM APPROACHING THE AREA THIS EVENING SHOULD SEE
SOMETHING MUCH LIKE LAST NIGHT. THESE STORM ARE STILL EXPECTED TO
BE MAINLY SCATTERED THIS EVENING SO WILL KEEP SLT CHC/LOW CHC POPS
GOING IN OUR WRN CWA BUT ATTEMPT TO TIME WHEN THE MORE FAVORABLE
PERIOD WILL BE IN OUR WEST EARLY TONIGHT. IN ADDITION WILL ALSO
MENTION STRONG GUSTY WINDS WITH THESE STORMS TONIGHT GIVEN THAT
THESE WILL BE HIGH BASED STORMS. LATER IN THE NIGHT ANOTHER WEAK
VORT LOBE IS THEN PROGGED TO MOVE OUT OF NE CO INTO NW KS. AS IT
CROSSES INTO NW KS AFTER MIDNIGHT SOME 85H WAA IS PROGGED TO
DEVELOP IN OUR NW/NRN CWA. 7H TEMPS STILL WARM WITH +16C STILL
PROGGED IN SW KS. STILL WITH THIS IN MIND GIVEN THE WAA DEVELOPING
BETWEEN MIDNIGHT AND 7AM NEAR OUR NORTHERN EDGE OF THE 7H
BAROCLINIC ZONE WILL HAVE DECIDED TO KEEP A MENTION OF POPS
OVERNIGHT IN OUR NRN CWA.

ON SATURDAY SOME COOLER 85H AND 7H TEMPS WILL RETURN TO OUR NE
CWA AS THE FRONT SHIFTS SLIGHTLY FURTHER WEST. THE 24H CHANGE IN
85H TEMPS IN PORTIONS OF OUR NE CWA BETWEEN 00Z SAT AND 00Z SUN
ARE EXPECTED TO RANGE FROM 6-8C SO A BRIEF BREAK IN THE HEAT IS
EXPECTED HERE. IN OUR SW CWA THE HEAT WILL REMAIN IN PLACE WITH
85-7H TEMPS SHOWING SIMILAR TEMPS TO TEMPERATURES TODAY.

ANOTHER UPPER TROF IS PROGGED BY BOTH MODELS TO MOVE ACROSS NE CO
INTO NW KS SATURDAY EVENING. THIS TIME HOWEVER OUR 7H TEMPS WILL
BE COOLER AND MUCH BETTER 85H WAA IS EXPECTED TO DEVELOP NORTH OF
OUR MID LVL BAROCLINIC ZONE. IN ADDITION A 925-85H MOISTURE AXIS
IS PROGGED TO BE LOCATED IN OUR CWA. ALL THIS WOULD SUGGEST THAT
IF ANY STORM DOES DEVELOP OVER NE CO/NW KS EARLY SAT NIGHT IT WILL
HAVE A BETTER CHANCE TO CONTINUING THROUGH THE OVERNIGHT
HOURS...ESPECIALLY IN THE NORTH COMPARED TO TONIGHT. AS A RESULT
WILL BE BUMPING POPS UP FOR SATURDAY NIGHT GENERALLY ALONG AND
NORTH OF A GCK TO DDC LINE.

DAYS 3-7...

THERE CONTINUES TO BE PRETTY GOOD CONSENSUS IN THE OVERALL PATTERN
DURING THE PERIOD.  THE MEDIUM RANGE MODELS ALL KEEP RIDGING OVER
THE SOUTH CENTRAL CONUS, WITH THE SFC BOUNDARY STARTING TO LIFT BACK
TO THE NORTH SUNDAY NIGHT.  TEMPS SHOULD WARM THROUGH MONDAY AS
UPPER RIDGING CONTINUES, THE LEE SFC TROUGH STRENGTHENS, AND THE SFC
BOUNDARY PUSHES FURTHER NORTH.  A SHORTWAVE TROUGH WILL MOVE INTO
THE NORTHERN PLAINS ON TUESDAY, WHICH SHOULD HELP PUSH THE FRONT
BACK SOUTH.  EXACT TIMING AND PLACEMENT ARE DIFFICULT AT THIS POINT,
SO WILL KEEP THE WIDESPREAD LOW POPS FOR NOW TUESDAY AFTERNOON AND
NIGHT.  THE GFS, ECMWF, AND CANADIAN ARE ALL IN PRETTY GOOD
AGREEMENT ON THE SHORTWAVE TROUGH PROGRESSING INTO THE GREAT LAKES
BY THE MIDDLE OF THE WEEK.  DETERMINISTIC MODELS HAVE A BOUNDARY
SOMEWHERE OVER THE AREA WITH SFC LOW PRESSURE JUST TO THE SOUTH OF
THE CWA.  WILL CONTINUE TO KEEP LOW POPS WE HAVE GOING FOR WEDNESDAY
NIGHT, WITH SLIGHTLY COOLER TEMPS IN THE 90S.  THURSDAY AND FRIDAY
CONTINUE TO SEEM ON TRACK FOR EVEN WARMER CONDITIONS AS THE RIDGE
AMPLIFIES AGAIN AND A WEAK LEE SFC TROUGH REDEVELOPS.  MADE ONLY A
FEW MINOR TWEAKS TO DAYS 6 AND 7.

&&

.AVIATION...

ACCORDING TO SFC OBS THE SFC LOW HAS BEEN SITTING BETWEEN KDDC AND
KHYS FOR THE PAST SEVERAL HOURS.  WINDS HAVE BEEN IN A W OR NW
DIRECTION SOUTH OF THIS WITH NE WINDS AT OUR NORTHERN SITE.  THIS
SHOULD CONTINUE THROUGH MUCH OF THE EVENING, WITH SOME SCATTERED
THUNDERSTORMS BEGINNING TO DEVELOP AROUND OR JUST BEFORE 00Z IN THE
MOIST AIR BEHIND A SFC BOUNDARY THAT IS SOUTH OF THE TAF SITES.
ACTIVITY SHOULD BE SCATTERED ENOUGH THAT VCTS/CB MENTION WILL BE
FINE FOR NOW, BUT WILL AMEND AS WHICH SITES AFFECTED BECOME MORE
CLEAR.  ACTIVITY SHOULD TAPER OFF BEFORE 06Z.  WINDS SHOULD BECOME
LIGHT AND VARIABLE AND THEN EASTERLY BY TOMORROW MORNING.  THERE IS
SOME QUESTION AS TO IF AND WHERE THERE WILL BE ANY STRATUS
DEVELOPMENT IN THE NORTH TOWARDS MORNING.  INCLUDED SOME MVFR
CEILINGS AT KHYS FOR NOW, BUT WILL HAVE TO WATCH IN CASE IT GETS AS
FAR SOUTH AS KGCK OR IF IT GETS DOWN TO IFR OR LOWER.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  71  98  70 100 /  20  20  20   0
GCK  71  99  68 100 /  30  20  20   0
EHA  70 103  71 102 /  20  20  20   0
LBL  71 106  72 102 /  30  20  20   0
HYS  71  96  70  98 /  40  30  30  10
P28  76 104  76 102 /  20  20  20   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ088>090.

&&

FN18/26/26
Hazardous weather outlook, Jul 10, 2:00 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
200 PM CDT FRI JUL 10 2009

KSZ030-031-043>046-061>066-074>081-084>090-110915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
200 PM CDT FRI JUL 10 2009 /100 PM MDT FRI JUL 10 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

HOT TEMPERATURES ARE FORECAST ALONG THE OKLAHOMA LINE THIS
AFTERNOON. HEAT INDICES WILL RANGE FROM 107 TO NEAR 112 DEGREES
FROM ASHLAND TO MEDICINE LODGE.

A FEW SCATTERED THUNDERSTORMS MAY OVERSPREAD WESTERN KANSAS.  ANY
STORM THAT DEVELOPS MAY BE CAPABLE OF STRONG GUSTY WINDS. AFTER 8
PM, A BETTER CHANCE FOR ORGANIZED THUNDERSTORMS WITH HEAVY RAIN AND
DAMAGING WINDS EXITS, MAINLY NORTH OF HIGHWAY 50.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL CHANCES FOR THUNDERSTORMS ARE FORECAST SATURDAY EVENING
AND TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

RUSSELL

In the hours before

Local storm report, Jul 10, 6:31 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT FRI JUL 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     3 S GREENSBURG          37.56N 99.29W
07/10/2009  E55.00 MPH       KIOWA              KS   PUBLIC

            PEA-SIZE HAIL AND HEAVY RAIN ACCOMPANIED THE WIND.

&&

EBERRY
Local storm report, Jul 10, 6:34 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
634 PM CDT FRI JUL 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     3 S GREENSBURG          37.56N 99.29W
07/10/2009  E55.00 MPH       KIOWA              KS   PUBLIC

            PEA-SIZE HAIL AND HEAVY RAIN ACCOMPANIED THE WIND.

&&

EBERRY
Special weather statement, Jul 10, 7:23 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
723 PM CDT FRI JUL 10 2009

KSZ086-110130-
SEWARD-
723 PM CDT FRI JUL 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEWARD COUNTY...

AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LIBERAL...MOVING NORTHEAST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3721 10064 3701 10063 3700 10106 3708 10106
TIME...MOT...LOC 0023Z 242DEG 13KT 3701 10098

KRUSE
Special weather statement, Jul 10, 8:03 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
803 PM CDT FRI JUL 10 2009

KSZ085-110200-
STEVENS-
803 PM CDT FRI JUL 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STEVENS COUNTY...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FETERITA...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3723 10107 3704 10107 3703 10151 3720 10150
TIME...MOT...LOC 0104Z 236DEG 17KT 3710 10143

KRUSE
Local storm report, Jul 10, 8:36 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
836 PM CDT FRI JUL 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     4 WSW LIBERAL           37.02N 101.00W
07/10/2009  E50.00 MPH       SEWARD             KS   PUBLIC

            NICKEL SIZE HAIL ALSO OCCURRED.

0748 PM     TSTM WND GST     3 ENE LIBERAL           37.06N 100.89W
07/10/2009  E50.00 MPH       SEWARD             KS   PUBLIC

            HEAVY RAIN ACCOMPANIED THE WIND.

0818 PM     TSTM WND GST     8 SW HUGOTON            37.09N 101.45W
07/10/2009  E70.00 MPH       STEVENS            KS   PUBLIC

            QUARTER SIZE HAIL WAS ALSO OCCURRING.

&&

EBERRY
Special weather statement, Jul 10, 9:59 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
959 PM CDT FRI JUL 10 2009

KSZ087-088-110345-
CLARK-MEADE-
959 PM CDT FRI JUL 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEADE AND NORTHWESTERN
CLARK COUNTIES...

AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOWLER...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3745 9981 3730 9976 3725 10024 3744 10024
TIME...MOT...LOC 0300Z 260DEG 18KT 3735 10017

KRUSE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:23 PM CDTSpecial Weather StatementDDCSeward67 min
Jul 10, 7:33 PM CDTSevere Thunderstorm WarningDDCSeward57 min
Jul 10, 8:03 PM CDTSpecial Weather StatementDDCStevens57 min
Jul 10, 9:59 PM CDTSpecial Weather StatementDDCClark46 min
Jul 10, 10:35 PM CDTSevere Thunderstorm WarningDDCClark, Ford55 min
Jul 11, 12:03 PM CDTHeat AdvisoryDDCBarber, Clark, Comanche, Meade, Seward8 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.